[Ibogaine] QT info

Charles Rossouw charles.rossouw at gmail.com
Mon Jan 19 11:39:20 EST 2009


Hi Matt

Amiodarone can be used, although there is small possibility that it can
also cause prolonged QT. The problem with the seizures are that people can
misinterpret it as severe withdrawals, and may think to use morphine,
which can then become fatal.  It is important to give the personnel at the
hospital as much a possible information about ibogaine, and to tell
everybody that has contact with the patient: "NO OPIATES!"

I agree that patients should be monitored by ECG throughout
treatment, although I have never done that.  Mia culpa.  I just think the
monitor should be on an extension in a different room, because of the
constant beeping, which be distractive.

Kind regards

Charles
On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com> wrote:

> http://www.qtsyndrome.ch/faq.html
>
> After reading this I wondered if what they are calling a "seizure-like
> attack" in the article about the incident in the Netherlands, was actually a
> loss of consciousness.  If it is as common as they say it is, I imagine that
> unfortunately, we may be seeing more deaths.  To answer my own question from
> my previous post it looks like her corrected QT of 616ms is actually quite
> high.
>
> This article also says "It is generally estimated that approximately 10%
> to 12% of all patients with long QT syndrome show a normal QT-interval on
> their ECG."  which is a little troubling in terms of exclusion criteria.
> They also mention physical exertion and stress as being points at which high
> QT interval people suddenly die.  I know it is common for the Bwiti to
> engage in physical exertion (i.e. dancing) while on low doses of iboga, I
> wonder if there have been incidences in which these people suddenly died
> without warning.
>
> They also mention beta blockers as a likely treatment. Would anyone who
> knows about these things care to conjecture what might happen if someone
> took a beta blocker with ibogaine?
>
> Matt
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>


-- 
+27 71 687 0068
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090119/302a480e/attachment.html>


More information about the Ibogaine mailing list